# SDR VNAA2023120811101

- Difficulty date: December 7, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 29,259 hours, 23,229 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: GG690950265
- Part serial: 00610
- Condition: Unserviceable
- Location: 100
- Part time: 23,790 hours, 22,191 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

HAVING ISSUE WITH HEAT PRESSURIZATION DIFF INCREASING, DESENDING EMERGENCY DECLARED / REMOVED AND REPLACED LH ACSC IAW CRJ 700 AMM 21-61-04-000/400-801-A01. PERFORMED IN-BITE TEST OF ACSC IAW CRJ 700 AMM 21-61-04-740-801-A01. TEST PASSED. PERFORMED OPERATIONAL CHECK OF TEMPERATURE CONTROL SYSTEM IAW CRJ 700 AMM 21-60-00-710-801-A01. NO DEFECTS NOTED AT THIS TIME. PERFORMED PRESSURIZATION OF AIRCRAFT IAW CRJ 700 AMM 21-31-00-910-801-A01-PSA. NO DEFECTS NOTED AT THIS TIME.
